# SDR FDEA202001020005

- Difficulty date: January 2, 2020
- Submitted: January 2, 2020
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757236
- Aircraft serial: 24120
- Aircraft time: 57,446 hours, 27,281 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 149N600273
- Part serial: FX0001
- Condition: Delaminated
- Location: Lt Mlg
- Part time: 8,550 hours, 6,362 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DAMAGE FOUND ON LH MLG DOOR DEPTH = 3.14, L= 27.77 W= 41.37   SEQ NO 000206   WRI 52801178  WO 00076120 PERFORMED REPAIR OF LH MLG DOOR FIBERGLASS PLYS IAW FEDEX REPAIR DRAWING SR 57-  52-01 REV A (SHEETS 1-3) SRM 51-70-00 SRM 52-80-02 AND 51-40-02     MATERIAL USED   GLASS FABRIC   BMS9-3/TH-3C7S7781 BN = 21263467SE  ADHESIVE EA 9396 BN = 25315517MH  SEALER EPIBOND 156 BN = 0191879419  SEALANT PS870 B1/2 BN =  28939709
